# SDR REXA2022060901110

- Difficulty date: April 26, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9  SEAT TRACK IS CORRODED BETWEEN F.S. 985 - F. S.1000.	FABRICATED SEAT TRACK SEGMENT AND REPLACED BETWEEN F.S. 985 - F.S. 1000 IAW CRJ 700 SRM 53-00-49-201-002-A01.
